# SDR SWAA2020061580757

- Difficulty date: May 24, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE R/H Z CHANNEL HAS MULTIPLE SPOTS OF CORROSION B/W BS 400 TO BS 420. [200-011] RBL21; WL155; STR26R. / INSTALLED NEW Z CHANNEL AT FWD CARGO R/H BS 400 TO 420 REF B737-700 SRM 51-40-02-0G-0
